MAUDE Adverse Event Report: Black Forest Medical GmbH DORO® Skull Clamp; DORO® QR3 Skull Clamp

Black Forest Medical GmbH DORO® Skull Clamp; DORO® QR3 Skull Clamp
Model Number 1001.001
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer informed us, that one of our products was involved in a case in which the patient sustained a cut to the scalp.
 
Additional Manufacturer Narrative
Based on the findings of the investigation, the deviation identified (stiffness of the two-pin holder) presumably did not cause or contribute to the described incident.The skull clamp sent in was combined with a torque screw from a third-party manufacturer.It is therefore not possible to verify the conformity of the third-party product (clamping force verification).Risks due to impermissible combinations (third party torque screw) cannot be ruled out as a contributing factor to adverse events such as a loss of clamping force.In addition, the customer informed us, that the doctor may not have locked the open/lock-mechanism of the clamp properly.The customer is referred to the relevant instructions in the instructions for use.

Brand Name
DORO® Skull Clamp
Common Device Name
DORO® QR3 Skull Clamp
Manufacturer (Section D)
Black Forest Medical GmbH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM  79111
MDR Report Key50881985
Report Number3003923579-2026-00025
Device Sequence Number13246628
Product Code HBL
UDI-Device Identifier04250435506196
UDI-Public04250435506196
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
Report Date (Section F) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001.001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/27/2026
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer08/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown